# SDR CALA2013111993066

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 44,350 hours, 17,253 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING UNDER NR 2 ENG.  REPLACED NR 2 ENG INBD THRUST REVERSER CROSSOVER HOSE IAW AMM.  PERFORMED OPERATIONAL TEST OF THE THRUST REVERSER IAW AMM 78-31-00- 710-041-A13.  NO LEAKS & OPERATIONS CHECKED NORMAL.
